# SDR ANZY2014021000937

- Difficulty date: February 10, 2014
- Submitted: February 11, 2014
- Operation: General aviation
- Filed by: Air New Zealand Limited, repair station ANZY188C
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 1962
- Condition: Eroded
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RECTIFICATION WORK TO IMPROVE BONDING RESISTANCE, FUEL BOOST PUMPS ON LT WING REMOVED.  FOUND INBD PUMP HAD SIGNIFICANT EROSION ON THE IMPELLER HOUSING SUPPORT LEG, UP TO APPROX 50 PERCENT. THE OUTBD PUMP EROSION ON IMPELLOR HOUSING LEG APPROX 10 PERCENT .
